# SDR UPS04M42962

- Difficulty date: June 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB BARREL NUT HOLE NR 31 FOUND CORRODED ON BOTTOM AND SIDEWALL SURFACE.  CORROSION ON B/N HOLE NR 31 LT,  REMOVED AND REAMED TO 1.178 INCH AND BLEND TO 0.0 75 INCH DEEP FOUND EXCEEDED LIMIT IAW EO MD11-5510-19409-G.  REPAIR AND FAB SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 IAW EN 1227-04.  REPAIR IAW INSTALLED SLEEVE BUSHING AT B/N HOLE NR 31 LT IAW EO MD 11-5510-19409-G AND EN1227-04 FOUND WITHIN LIMIT AND SATIS.
